Exact three-wave solution for higher dimensional KdV-type equation. (English) Zbl 1188.35169

Summary: A new periodic type of three-wave solutions including periodic two-solitary solution, doubly periodic solitary solution and breather type of two-solitary solution for the \((1+2)\)-dimensional and \((1+3)\)-dimensional KdV-type equations are obtained using Hirota’s bilinear form and generalized three-wave type of ansatz approach.


35Q53 KdV equations (Korteweg-de Vries equations)
35C08 Soliton solutions
35B10 Periodic solutions to PDEs
35A24 Methods of ordinary differential equations applied to PDEs
Full Text: DOI


[1] Ablowitz, M.J.; Clarkson, P.A., Solitons, Nonlinear evolution equations and inverse scattering, (1991), Cambridge University Press · Zbl 0762.35001
[2] Hirota, R., Exact solution of the korteweg – de-Vries equation for multiple collisions of solitons, Phys. lett. A., 27, 1192-1194, (1971) · Zbl 1168.35423
[3] Miurs, M.R., Backlund transformation, (1978), Springer Berlin
[4] Sawada, K.; Kotera, T., A method for finding N-soliton solutions of the KdV equation and KdV-like equation, Prog. theor. phys, 51, 1355-1362, (1974) · Zbl 1125.35400
[5] Yan, C., A simple transformation for nonlinear waves, Phys. lett. A, 224, 77-784, (1996)
[6] Wang, M.L., Exact solutions for a compound kdv – burger equation, Phys. lett. A, 213, 279-287, (1996) · Zbl 0972.35526
[7] El-Wakil, S.A.; Abdou, M.A., New exact travelling wave solutions of two nonlinear physical models, Non-linear anal, 68, 235-245, (2008) · Zbl 1135.34003
[8] Boiti, M.; Leon, J.; Manna, M.; Pempinelli, F., On the spectral transform of korteweg – de Vries equation in two spatial dimensions, Inverse prob., 2, 271-279, (1986) · Zbl 0617.35119
[9] Wazwaz, A.M., Single and multiple-soliton solutions for the (2+1)-dimensional KdV equation, Appl. math. comput., 204, 20-26, (2008) · Zbl 1160.35531
[10] Zayad, E.M.E.; Zedan, H.A.; Gepreel, K.A., Group analysis and modified extended tanh-function to find the invariant solutions and soliton solutions for nonlinear Euler equation, Int. J. nonlinear sci. numer. simul., 5, 221, (2004) · Zbl 1401.35014
[11] Zhang, S., A generalized auxiliary equation method and its application to the (2+1)-dimensional KdV equation, Appl. math. comput., 188, 1-6, (2007) · Zbl 1114.65355
[12] Zhang, S., Exp-function method exactly solving a KdV equation with forcing term, Appl. math. comput., 197, 128-134, (2008) · Zbl 1135.65388
[13] He, J.H.; Wu, X.H., Exp-function method for nonlinear wave equation, Chaos solitons frac., 30, 700-708, (2006) · Zbl 1141.35448
[14] Dai, Z.D.; Liu, Z.J.; Li, D.L., Exact periodic solitary-wave solution for KdV equation, Chin. phys. lett., 25, 1531-1532, (2008)
[15] Dai, Z.D.; Jiang, M.R.; Dai, Q.Y.; Li, S.L., Homoclinic bifurcation for Boussinesq equation with even constrain, Chin. phys. lett., 23, 1065-1067, (2006)
[16] Dai, Z.D.; Liu, J.; Li, D.L., Applications of HTA and EHTA to YTSF equation, Appl. math. comput., 207, 360-364, (2009) · Zbl 1159.35408
[17] Dai, Z.D.; Liu, J.; Zeng, X.P.; Liu, Z.J., Periodic kink-wave and kinky periodic-wave solutions for the jimbo – miwa equation, Phys. lett. A, 372, 5984-5986, (2008) · Zbl 1223.35267
[18] Wang, C.J.; Dai, Z.D.; Mu, G.; Lin, S.Q., New exact periodic solitary-wave solutions for new (2+1)-dimensional KdV equation, Commun. theor. phys., 52, 862-864, (2009) · Zbl 1186.35193
[19] Lou, S.Y., Dromion-like structures in a (3+1)-dimensional KdV-type equation, J. phys. A: math. gen., 29, 5989-6001, (1996) · Zbl 0903.35064
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.